Biblioteca de la Universidad Complutense de Madrid

On the Controllability of Parabolic Systems with a Nonlinear Term Involving the State and the Gradient

Impacto



Doubova, Anna y Fernández Cara, E. y González Burgos, Manuel y Zuazua Iriondo, Enrique (2002) On the Controllability of Parabolic Systems with a Nonlinear Term Involving the State and the Gradient. SIAM Journal on Control and Optimization, 41 (3). pp. 798-819. ISSN 0363-0129

[img] PDF
262kB

URL Oficial: http://epubs.siam.org/sicon/resource/1/sjcodc/v41/i3/p798_s1



Resumen

We present some results concerning the controllability of a quasi-linear parabolic equation (with linear principal part) in a bounded domain of ${\mathbb R}^N$ with Dirichlet boundary conditions. We analyze the controllability problem with distributed controls (supported on a small open subset) and boundary controls (supported on a small part of the boundary). We prove that the system is null and approximately controllable at any time if the nonlinear term $f( y, \nabla y)$ grows slower than $|y| \log^{3/2}(1+ |y| + |\nabla y|) + |\nabla y| \log^{1/2}(1+ |y| + |\nabla y|)$ at infinity (generally, in this case, in the absence of control, blow-up occurs). The proofs use global Carleman estimates, parabolic regularity, and the fixed point method.


Tipo de documento:Artículo
Palabras clave:Controllability, Parabolic equations, Nonlinear gradient terms
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:12178
Depositado:07 Feb 2011 08:59
Última Modificación:06 Jun 2011 09:41

Sólo personal del repositorio: página de control del artículo